# SDR SIMA963321

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0136
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion Leg
- Part number: D226850406
- Condition: Failed Insp
- Location: Left
- Part time: 10,215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - LEFT LANDING GEAR FAILED ULTRASOUND INSPECTION OF TRUNNION LEG AS PER MESSIER DOWTY TECHNIQUE A/VT NR 20317/96 (FCD E9-32-002).  REPLACED GEAR ASSEMBLY IAW ATR 42 JIC 32-11-00.  OPS CHECK AND LEAK CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
